Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On Landau-Kolmogorov inequalities for dissipative operators


Authors: Masayuki Hayashi and Tohru Ozawa
Journal: Proc. Amer. Math. Soc. 145 (2017), 847-852
MSC (2010): Primary 47A30; Secondary 47B44, 47D03
DOI: https://doi.org/10.1090/proc/13380
Published electronically: October 3, 2016
MathSciNet review: 3577883
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We revisit Kato's theory on Landau-Kolmogorov (or Kallman-Rota) inequalities for dissipative operators in an algebraic framework in a scalar product space.


References [Enhancements On Off] (What's this?)

  • [1] Melinda W. Certain and Thomas G. Kurtz, Landau-Kolmogorov inequalities for semigroups and groups, Proc. Amer. Math. Soc. 63 (1977), no. 2, 226-230. MR 0458242
  • [2] Paul R. Chernoff, Optimal Landau-Kolmogorov inequalities for dissipative operators in Hilbert and Banach spaces, Adv. in Math. 34 (1979), no. 2, 137-144. MR 549781, https://doi.org/10.1016/0001-8708(79)90053-7
  • [3] Z. Ditzian, Some remarks on inequalities of Landau and Kolmogorov, Aequationes Math. 12 (1975), no. 2/3, 145-151. MR 0380503
  • [4] Herbert A. Gindler and Jerome A. Goldstein, Dissipative operator versions of some classical inequalities, J. Analyse Math. 28 (1975), 213-238. MR 0482361
  • [5] Herbert A. Gindler and Jerome A. Goldstein, Dissipative operators and series inequalities, Bull. Austral. Math. Soc. 23 (1981), no. 3, 429-442. MR 625184, https://doi.org/10.1017/S0004972700007309
  • [6] John A. R. Holbrook, A Kallman-Rota inequality for nearly Euclidean spaces, Advances in Math. 14 (1974), 335-345. MR 0454732
  • [7] Robert R. Kallman and Gian-Carlo Rota, On the inequality $ \Vert f^{\prime }\Vert^{2}\leq 4\Vert f\Vert\cdot \Vert f''\Vert$, Inequalities, II (Proc. Second Sympos., U.S. Air Force Acad., Colo., 1967), Academic Press, New York, 1970, pp. 187-192. MR 0278059
  • [8] Tosio Kato, On an inequality of Hardy, Littlewood, and Pólya, Advances in Math. 7 (1971), 217-218. MR 0293454
  • [9] Tosio Kato and Ichirô Satake, An algebraic theory of Landau-Kolmogorov inequalities, Tôhoku Math. J. (2) 33 (1981), no. 3, 421-428. MR 633051, https://doi.org/10.2748/tmj/1178229405
  • [10] M. K. Kwong and A. Zettl, Norm inequalities for dissipative operators on inner product spaces, Houston J. Math. 5 (1979), no. 4, 543-557. MR 567911
  • [11] M. K. Kwong and Anton Zettl, An alternate proof of Kato's inequality, Evolution equations, Lecture Notes in Pure and Appl. Math., vol. 234, Dekker, New York, 2003, pp. 275-279. MR 2073751
  • [12] Carlos Lizama and Pedro J. Miana, A Landau-Kolmogorov inequality for generators of families of bounded operators, J. Math. Anal. Appl. 371 (2010), no. 2, 614-623. MR 2670138, https://doi.org/10.1016/j.jmaa.2010.05.065
  • [13] A. Pazy, Semigroups of linear operators and applications to partial differential equations, Applied Mathematical Sciences, vol. 44, Springer-Verlag, New York, 1983. MR 710486
  • [14] M. H. Protter, Inequalities for powers of unbounded operators, Manuscripta Math. 28 (1979), no. 1-3, 71-79. MR 535695, https://doi.org/10.1007/BF01647965

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 47A30, 47B44, 47D03

Retrieve articles in all journals with MSC (2010): 47A30, 47B44, 47D03


Additional Information

Masayuki Hayashi
Affiliation: Department of Applied Physics, Waseda University, Tokyo 169-8555, Japan
Email: masayuki-884@fuji.waseda.jp

Tohru Ozawa
Affiliation: Department of Applied Physics, Waseda University, Tokyo 169-8555, Japan
Email: txozawa@waseda.jp

DOI: https://doi.org/10.1090/proc/13380
Keywords: Landau-Kolmogorov inequality, Kallman-Rota inequality
Received by editor(s): April 30, 2016
Published electronically: October 3, 2016
Communicated by: Catherine Sulem
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society